Solvability of boundary value problems for second-order elliptic differential-operator equations with a spectral parameter and with a discontinuous coefficient at the highest derivative

B. A. Aliev, Ya Yakubov

Research output: Contribution to journalArticlepeer-review

Abstract

In a Hilbert space H, we study the solvability of boundary value problems for second-order elliptic differential-operator equations with a spectral parameter and with a discontinuous (piecewise constant) coefficient at the highest derivative. At the point of discontinuity, we find a transmission condition, which contains a linear unbounded operator. We present an application of the results to elliptic boundary value problems.

Original languageEnglish
Pages (from-to)464-475
Number of pages12
JournalDifferential Equations
Volume50
Issue number4
DOIs
StatePublished - Apr 2014
Externally publishedYes

Fingerprint

Dive into the research topics of 'Solvability of boundary value problems for second-order elliptic differential-operator equations with a spectral parameter and with a discontinuous coefficient at the highest derivative'. Together they form a unique fingerprint.

Cite this